| Catalog Number |
NR7TCSIY |
| Medical Device Problem Code |
Material Separation (1562)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/18/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by biosense webster, inc., or its employees that the report constitutes an admission that the product, biosense webster, inc., or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.Manufacturer's reference number: (b)(4).
Event or Problem Description
It was reported that a patient underwent a cardiac ablation procedure with a navistar rmt thermocool and the coating at the tip of the catheter was lifting.At the time of flushing, the coating at the tip of the catheter was lifting.Resolved by replacing the navistar rmt thermocool catheter to another new one.The procedure was completed without patient's consequence.Additional information was received on 26-feb-2025.The event occurred pre-op.Additional information was received on 27-feb-2025.The damage did not result in wires being exposed.The damage did not result in any lifted or sharp rings.The catheter was not inserted into the patient's body.The catheter was not pre-shaped.No sheath was involved in the alleged event.
Additional Manufacturer Narrative
The bwi product analysis lab received the device for evaluation on 12-mar-2025.The analysis has begun but is not completed at this time.When the investigational analysis has been completed, a supplemental 3500a report will be submitted.If additional information is received regarding this event, a supplemental 3500a report will be submitted to the fda.Manufacturer's reference number: (b)(4).
Additional Manufacturer Narrative
It was reported that a patient underwent a cardiac ablation procedure with a navistar rmt thermocool.At the time of flushing, the coating at the tip of the catheter was lifting.Additional information was received.The damage did not result in wires being exposed.The damage did not result in any lifted or sharp rings.The catheter was not inserted into the patient¿s body.The catheter was not pre-shaped.No sheath was involved in the alleged event.The device evaluation was completed on 28-mar-2025.The device was returned to johnson & johnson medtech (j&j) for evaluation.A visual inspection evaluation of the returned device was performed following j&j medtech procedures.Visual inspection of the returned sample revealed a bent mark in the tip of the device and no wires exposed were detected.No other damage or anomalies were observed.A manufacturing record evaluation was performed for the finished device batch number, and no internal actions were identified.The bent condition observed could be related to the tip issue reported by the customer; therefore, the customer complaint was confirmed.The potential cause of the bent mark could be related to the handling of the device before the procedure; however, this can not be conclusively determined.The catheter instructions for use (ifu) contain the following recommendations: do not use excessive force to advance or withdraw the catheter when resistance is encountered.As part of the johnson & johnson medtech quality process, all devices are manufactured, inspected, and released to approved specifications.If additional information is received regarding this event, a supplemental 3500a report will be submitted to the fda.Manufacturer's reference number: (b)(4).